MathSciNet Relay Station
MathSciNet bibliographic data
MR1908062 14N35 (14H10 14N10)
Ionel, Eleny-Nicoleta Topological recursive relations in $H^{2g}(\scr M_{g,n})$. Invent. Math. 148 (2002), no. 3, 627–658.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement